Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 1, Pages 179–185 (Mi zvmmf915)  

This article is cited in 1 scientific paper (total in 1 paper)

On propagation of disturbances produced by a wave traveling over an inclined bottom in a rotating stratified fluid

L. V. Perova

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (850 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:1, 167–172

Bibliographic databases:
UDC: 519.634
MSC: Primary 76B55; Secondary 76B70, 76U05
Received: 08.01.2003

Citation: L. V. Perova, “On propagation of disturbances produced by a wave traveling over an inclined bottom in a rotating stratified fluid”, Zh. Vychisl. Mat. Mat. Fiz., 44:1 (2004), 179–185; Comput. Math. Math. Phys., 44:1 (2004), 167–172

Citation in format AMSBIB
\Bibitem{Per04}
\by L.~V.~Perova
\paper On propagation of disturbances produced by a wave traveling over an inclined bottom in a rotating stratified fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 1
\pages 179--185
\mathnet{http://mi.mathnet.ru/zvmmf915}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058213}
\zmath{https://zbmath.org/?q=an:1121.76313}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 1
\pages 167--172


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf915
  • http://mi.mathnet.ru/eng/zvmmf/v44/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Perova, “Oscillations of semi-infinite stratified fluid with its free surface excited by moving sources”, Comput. Math. Math. Phys., 45:6 (2005), 1068–1085  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:133
    Full text:59
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021